# SDR BB07085

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 43,098 hours, 17,376 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 273N10011
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FERRY FLIGHT 9243, MCN-PHL:  AFTER TAKEOFF, CREW RECEIVED EICAS MESSAGE GEAR DISAGREE AND GEAR DOORS.  RETURNED TO MCN.  MAINTENANCE REPLACED THE NLG DOOR ACTUATOR.  NO FURTHER FAULTS.
